MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITASWITH SECURE GRIP; MESH, SURGICAL, COLLAGEN, STAPLE LINE REINFORCEMENT

BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITASWITH SECURE GRIP; MESH, SURGICAL, COLLAGEN, STAPLE LINE REINFORCEMENT
Model Number PSDA60GIATHN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
I was reported the patient experienced a gastric sleeve leak in conjunction with peri-strips.The patient underwent robot-assisted gastric/bariatric surgery where a non-baxter stapler and had ¿good results.¿ however, the gastric leak was observed and the surgeon switched to a different non-baxter surgical stapler.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERI-STRIPS DRY WITH VERITASWITH SECURE GRIP
Common Device Name
MESH, SURGICAL, COLLAGEN, STAPLE LINE REINFORCEMENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24552457
Report Number1416980-2026-00888
Device Sequence Number5662304
Product Code OXE
UDI-Device Identifier00085412658841
UDI-Public(01)00085412658841
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSDA60GIATHN
Device Catalogue NumberPSDA60GIATHN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTUITIVE SURGICAL STAPLER.; MEDTRONIC POWER STAPLER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown